# SDR GTIA010111

- Difficulty date: April 13, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49392
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrust Sys
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACY - FLT 1210 - AUTOTHROTTLES FREQUENTLY DISCONNECT AND WON''T RE-ENGAGE.  AS SPIRIT MEL 22-15-2 CAT C TRANSFERRED TO DMI NR 0001928-1 PLACARDED.  (M)
